Translator Disclaimer
March 2005 Developable varieties in positive characteristic
Satoru Fukasawa
Hiroshima Math. J. 35(1): 167-182 (March 2005). DOI: 10.32917/hmj/1150922492

Abstract

We find a characteristic-free algebraic condition for developability of uniruled varieties. As an application, we study developable varieties over positive characteristic fields. In particular, we generalize classification theorem of one parameter developable ruled varieties to arbitrary characteristic.

Citation

Download Citation

Satoru Fukasawa. "Developable varieties in positive characteristic." Hiroshima Math. J. 35 (1) 167 - 182, March 2005. https://doi.org/10.32917/hmj/1150922492

Information

Published: March 2005
First available in Project Euclid: 21 June 2006

zbMATH: 1080.14061
MathSciNet: MR2131382
Digital Object Identifier: 10.32917/hmj/1150922492

Subjects:
Primary: 14N05
Secondary: 14J26, 14M99

Rights: Copyright © 2005 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.35 • No. 1 • March 2005
Back to Top